# SDR RRXA98027

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bolt
- Part number: NAS4205
- Condition: Missing
- Location: Nr 2 Plyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 2 PLYON SKATE ANGLE MISSING BOLT AT XW=253, 20 INCHES AFT OF FRONT SPAR.  REPLACED BOLT BY INSTALLING FASTENER (NAS4205) BY MATERAIL SUBSTITUTION IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04195.
